# SDR SCNA20250721267

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 46,038 hours, 19,047 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15D EMERGENCY EXIT INSTRUCTIONS PLACARD ON THE TRAY HAS DAMAGED.  R&R 15D EMERGENCY EXIT INSTURCTION PLACARD ON THE TRAY REF AMM 11-32-00.
